# SDR FDEA201004061061

- Difficulty date: April 6, 2010
- Submitted: April 6, 2010
- Operation: Air carrier
- Aircraft: N576FE
- Make and model: Doug MD-11F
- Aircraft serial: 48501
- Aircraft time: 58,650 hours, 12,210 cycles
- Engine: Ge CF680C2D1F
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB2886504
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND AT RT WING NR 3 L/E SLAT TELESCOPIC DUCT CUTOUT.  RT WING NR 3 L/E SLAT TELESCOPIC DUCT CUTOUT REPAIRED IAW EA NR 1-5710-132397,  CLASSIFIED MAJOR REPAIR IAW GMM 6-2-100, REVISION 110.
